# SDR COMA9710394

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12005802001
- Condition: Corroded
- Location: Service Door
- Part time: 18,259 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, TASK 5310-131-01I REVEALED CORROSION ON FLOOR SILL THAT IS BEHIND GALLEY.  REMOVED SILL AND INSTALLED SERVICEABLE SILL USING EMB SRM STANDARD PRACTICES.
